| Catalog Number |
602-90776 |
| Medical Device Problem Codes |
Fracture (1260); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tip of an aleutian an inserter fractured and the tip of an aleutian an inserter inner shaft deformed intra-operatively.The procedure was completed successfully with a five minute surgical delay and no adverse consequence to the patient.This report captures the aleutian an inserter.
Event or Problem Description
A company representative reported that the tip of an aleutian an inserter had fractured.Upon inspection of the returned device it was observed that the tip had fractured and deformed.
Additional Manufacturer Narrative
Additional data: b5, d4, d9, h3, h4.H6 coding has been updated to reflect investigation conclusion.